# SDR MASA200800242

- Difficulty date: March 19, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 24,273 hours, 18,462 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Life Vest
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7063 ORD-SBN, CAPTAIN'S LIFE VEST INSPECTION STICKER WAS MISSING.  MX INSPECTED THE LIFE VEST AND INSTALLED A NEW INSPECTION STICKER.
